Announcement

Collapse
No announcement yet.

Bad reaction to Metrocream?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Bad reaction to Metrocream?

    One week ago I thought I had rosacea. A friend is a family doc not a derm. She called in script for Metrocream. I used it for two days. My face became much worse. Much more red and burning. I stopped Metrocream. Next 3-4 days I have been applying gentle moisturizers like aqua for and cetaphil and Vaseline. I have been using sunscreen. Last 2 days Vaseline only. My face still burns and is red. I am not sure if this is rosacea or still a reaction from Metrocream. Has anyone had a similar experience? Can rosacea progress from mild to moderate this quickly? Thanks for any input.

  • #2
    Same here

    Hello,

    I think I'm going through the same. My doctor prx me Soolantra and now my face is worse than ever... it is really ichting and I dont know if I should use corticoids or just wait... please keep us informed and let me know if you used something to improve the situation

    Comment

    Working...
    X